# SDR 97ZZZX2067

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64332
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0694
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 24411001
- Condition: Cracked
- Location: Main Gear
- Part time: 4,263 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIVOT ASSY CRACKED BETWEEN THE SPLINED END AND THE INTERNAL PASSAGE WAY THAT SUPPLIES THE BRAKE WITH FLUID.  PART WOULD ONLY LEAK DURING GEAR EXTENSION AND WHEN APPLYING BRAKES ON ROLL-OUT.
